MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 32G X 6MM/
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
On 01/07/2026 htl-strefa inc.Received a phone call complaint.Customer's pen needles are bending on contact with the skin.He reported 2 pen needles had 90-degree angle bends when he removed the pen needle following injection attempt.He did have mis dosing following one injection where his level recorded a 315.He was able to balance his levels after eating sometime later.Customer did not suffer any additional injuries or health consequences.Customer uses flexpen for his injections.Customer confirmed following the ifu and rotating injection sites.We are sending replacement samples and customer agreed to submit samples for investigation analysis.Sample form the customer has not been returned for further analysis.
 
Additional Manufacturer Narrative
In the submitted notification, there was reported problems with bending needles, dispense insulin during injections and hyperglycaemia.The patient blood sugar level increased to 315.No medical intervention has been reported due to complained issue.The patient was able to reduce the blood glucose level.We reasonably conclude that there are a lot of factors may have impact for blood glucose level.For example lifestyle, eating habits, stimulants used, and medications taken.An episode associated with increased blood sugar levels most often results from administering too low or skipped medication doses, eating too large meals, eating too many carbohydrates, not enough physical activity, infections, co-occurring diseases or inflammation, stress, and hormonal imbalances associated with diabetes.Insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring, pain) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.We did not receive detailed information about patient injection technique.Following ifu help to avoid such events bending needle.In the instruction of use added to every product box is helpful information how to make injection in proper way : make the injection as directed by your healthcare professional, do not bend the needle.Inject slowly (approximately 10 seconds).Do not withdraw the needle immediately after injection.Do not change the direction of the pen needle while it remains in the body as this can result in bending or breaking of the needle.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.No defects observed during evaluation of archival sample and dhr reviewed.The product meets the specification requirements.Htl-strefa s.A.Recommended to consult healthcare professional for assistance in choosing the appropriate injection technique.To sum up, no product defect observed during internal evaluation of archival sample there and there are a lot of factors may have impact for blood glucose level.However because higher sugar level directly or indirectly, may contributed to an acute complication of diabetes we decide to report the event in country where the event was occurred.The final recommendation of hhe team is: to report the event in us.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key24220933
Report Number9613304-2026-00003
Device Sequence Number8326100
Product Code FMI
UDI-Device Identifier00857273002275
UDI-Public(01)00857273002275(17)291101(10)E59ZD8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32G X 6MM/
Device Catalogue Number9213
Device Lot NumberE59ZD8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale